# SDR CALA2025091008750

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 36,627 hours, 13,228 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82830011
- Part serial: YA0102777
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 81,996 hours, 29,134 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENG DIDNT DEVELOP T/O THRUST WITH A/T OR MANUAL SETTING. GO T 91.3 %. NEEDED 97.9 %.   E2 PUMP PACKAGE CHANGED. PERF POWER ASSURANCE TEST REF AMM 71-00-00 UP TO TAKEOFF POWER. OPS CK GOOD, ENGINE OK FOR SERVICE.  COMPLETED REMOVAL STEPS UP UNTIL AMM 73-11-01 STEP (H)   INSPECTED ENGINE ATTACH POINTS FOR INSTALLATON OF FUEL PUMP PACKAGE. REFERENCE AMM 73-11-01 AND GMM 09-10-05. INSTALLED FUEL PUMP IAW AMM 73-11-01-400-801-F00 UP TO STEP H (17).   PERFORMED OPS CHECK IAW AMM 73-11-01, ALL GOOD.  LEAK CHKD GOOD & FINAL SAFETY OF QAD RING BOLT PERFORMED IDLE LEAK IAW AMM TASK 71-00-00, AND FINAL TORQUE OF THE QUAD RING IN REF TO AMM TASK 73-11-01-400 ON ENGINE NUMBER 2.
